| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
07/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 09/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that one year, six months and twenty nine days post an index procedure completion using a drug-coated balloon catheter, the subject allegedly had an adverse event of unable to cannulate the left arteriovenous fistula and required an arteriovenous access circuit reintervention.It was further reported that the target lesion was in the forearm with one hundred percent initial stenosis and five percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty, thrombectomy/thrombolysis and balloon maceration was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.The current status of the patient was unknown.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that eleven months and twenty days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein via the left forearm at outflow near cannulation zone, the subject allegedly had an adverse event of re-intervention of juxta-anastomotic segment due to stenosis and required an arteriovenous access circuit reintervention.It was further reported that the target lesion was in the forearm with seventy-three percent initial stenosis and forty-seven percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty and other drug coated balloon catheter was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.The current status of the patient was unknown.